Differences between means with bounds from a Riemann-Stieltjes integral
Cerone, Pietro and Dragomir, Sever S (2003) Differences between means with bounds from a Riemann-Stieltjes integral. Computers & Mathematics with Applications, 46 (2-3). pp. 445-453. ISSN 0898-1221Full text for this resource is not available from the Research Repository.
An identity for the difference between two integral means is obtained in terms of a Riemann-Stieltjes integral. This enables bounds to be procured when the integrand is of bounded variation, Lipschitzian and monotonic. If f is absolutely continuous, bounds are also obtained for f Lp[a, b], 1 ≤ p < ∞, the usual Lebesgue norms. This supplements earlier results involving f′ L∞ [a, b].
|Uncontrolled Keywords:||Ostrowski's inequality, Riemann-Stieltjes integral|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
|Depositing User:||Ms Phung T Tran|
|Date Deposited:||26 Jan 2009 17:51|
|Last Modified:||15 Oct 2010 23:18|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||3 - View on Scopus|
Repository staff only